# SDR 2003FA0001066

- Difficulty date: September 25, 2003
- Submitted: October 20, 2003
- Operation: General aviation
- Aircraft: N188KM
- Make and model: Beech A36
- Aircraft serial: E3361
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 340 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED LOOSE NUT ON FORWARD NUT TOP OF NR 5 CYLINDER, ON INSPECTION FOUND THAT THE STUD THIS NUT IS ON IS A THROUGH STUD TD NR 3 CYLINDER ON THE NR 3 CYLINDER THE NUT WAS CRACKED AND OPENED DOWN THE SIDE THUS ALLOWING THE NR 5 CYLINDER NUT TO BECOME LOOSE, REPLACED NUT AND TORQUE TO SPECS CALLED OUT IN SB 96-7B.
